# SDR CA001205015

- Difficulty date: September 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,679 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Transmitter
- Part number: 647510032
- Condition: Failed
- Location: Fuel Quantity
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT STICKING AT 70 PERCENT AND WHEN DRAINING TANK FOUND FUEL TANK EMPTY AND GAUGE READS 15 PERCENT AND THE FUEL LOW LIGHT WAS NOT ON.
